On the measuere of transcendence of formal Laurent series

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title On the measuere of transcendence of formal Laurent series
 
Creator Ozdemir, Ahmet Sukru
 
Description In this work , we determine the transcendence measure of the formal Laurent series, whose transcendence has been establıshed by S.M.SPENCER [14] . Using the methods and lemmas in P. Bundschuh’s article measure of transcendence fot the above n is determined as T(n,H)=H^{-(d+1)q^d-edq^(2d)}.On the other hand , it was prowen that transcendence series n is not a U but is a S or T numbers according to the Mahler’s classification.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/21
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 99-107
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/21/22
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library